# SDR 2009FA0000816

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: General aviation
- Aircraft: N2084D
- Make and model: Amtr VELOCITY
- Aircraft serial: SRG061
- Aircraft time: 451 hours
- Engine: Lyc IO360C1C
- Engine time: 451 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retainer
- Condition: Disconnected
- Location: Ball Clip
- Part time: 451 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LT NOSE GEAR DOOR WOULD NOT OPEN TO LET THE NOSE GEAR COME DOWN.  AFTER LANDING WITH THE NOSE GEAR UP, FOUND THAT THE LINKAGE CAME OFF IN FLIGHT AND JAMMED THE DOOR CLOSED.  AFTER REMOVING AN INSP COVER, WAS ABLE TO FREE THE LINKAGE AND DROP THE NOSE GEAR WHILE THE FIREMAN HELD THE NOSE UP.  ONLINE FOUND RECOMMENDATION TO MODIFY DOORS SO THEY SPRING OPEN IF LINKAGE FAILED. MINIMUM DAMAGE LIMITED TO NOSE GEAR DOOR AREA.
